... nuvigil for three weeks ive been too talkative just talk to much, not depress or mad just talk too much with my co workers and I find my self desperate in helping victims of family violence I have always cared about my cases but seems like I'm doing extra
Nuvigil does affect one's mood which could have the effects you speak of. It may be making you a bit too ramped up. Might want to talk to the doctor about your dosage. I have found it to be a very useful drug and it does mellow with time. You must be a very caring person, just need to learn when to place boundaries so you don't overstep your self.
Are your coworkers complaining of your chattiness, or are they liking the new you? If they are not complaining, I would see this as a good thing, like my friend Mary said!!
But, if this is bothering you, perhaps you should speak to your doc about it?
I hate to give that pat answer, and don't do it often, but maybe tis in order on your question?
Hope you are feeling well and getting some ZZZ's!!! Welcome to this site!!
Do not know much about nuvigil but I also agree with sweet lemon. I wish I had something insightful or profound to say that could be helpful but if your co-workers or no one else is complaining, then it may be all good. If it worries you check with your Dr on your dosage.
Welcome to the site and I wish you all the best. We all do.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 1 answer
Posted 6 May 2010 • 2 answers
Posted 5 Jun 2010 • 1 answer
Posted 30 Jun 2011 • 1 answer
Posted 26 Apr 2015 • 2 answers